MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ SENSI-DISC¿ LEVOFLOXACIN - 5 ¿G; SEE H.10

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ SENSI-DISC¿ LEVOFLOXACIN - 5 ¿G; SEE H.10
Model Number 231706
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd bbl¿ sensi-disc¿ levofloxacin - 5 gm that there was incorrect label information.The following information was provided by the initial reporter.When staff of storage check product to deliver for customer, they saw information on the label of box not match with content of this box.
 
Additional Manufacturer Narrative
Common device name: susceptibility test discs, antimicrobial a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary : a complaint investigation due to incorrect label for levofloxacin catalog 231706 batch 2091272 was performed on retention samples.The investigation required to perform visual inspection, and batch record review.No discrepancies observed during the visual inspection.Product was correctly identified.Batch record review did not showed any evidence of customer claim.Photo received from customer was evaluated.It was observed that product was correctly identified.Catalog 231705 and 231706 are correct numbers for levofloxacin (lvx-5) product.Catalog 231706 its for ten pack packaging and catalog 231705 its for single pack packaging.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.
 
Event or Problem Description
It was reported that while using the bd bbl¿ sensi-disc¿ levofloxacin - 5 ¿gm that there was incorrect label information.The following information was provided by the initial reporter: when staff of storage check product to deliver for customer, they saw information on the label of box not match with content of this box.

Brand Name
BD BBL¿ SENSI-DISC¿ LEVOFLOXACIN - 5 ¿G
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16550464
Report Number1119779-2023-00290
Device Sequence Number12380041
Product Code JTN
UDI-Device Identifier30382902317068
UDI-Public30382902317068
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K970212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number231706
Device Catalogue Number231706
Device Lot Number2091272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown